Weighted L-2 inequalities for classical and semiclassical weights

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 165
  • Download : 0
We give weighted L-2 Markov-Bernstein or Landau type inequalities for classical and semiclassical weights.
Publisher
GORDON BREACH SCI PUBL LTD
Issue Date
1997
Language
English
Article Type
Article
Keywords

POLYNOMIALS

Citation

JOURNAL OF INEQUALITIES AND APPLICATIONS, v.1, no.2, pp.171 - 181

ISSN
1025-5834
URI
http://hdl.handle.net/10203/73771
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0